Jump to content
Important Survey - Please Participate ×

Are my current meds causing an unnecessary...


[Vi...]

Recommended Posts

withdrawal? Could my current meds (see signature recap) be causing an unnecessary serotonin or physical over-reaction? I still feel like hell and would think that I’d be feeling better by now. I’m still involuntarily panting and lack energy. Any input whether I should also cut back on any of the serotonin influencing meds? Thanx!
Link to comment
Share on other sites

If I understood correctly. You have stopped Klonopin, but still Ambien and Gabapentin? This was my combination for several years, and I felt so bad. I was very sick, and sometimes bedridden. When they increased the dose of Gabapentin an epileptic seizure, and I had to stop. And avoid alcohol. Maybe your problems are tolerance?

 

I found this in another thread; "Am I suffering from a delayed benzo w/d 6 years later?" But still Ambien? (acts at GABA-A receptors). Sorry if I'm confused.

 

And I found this:

 

Drug interactions between Ambien and gabapentin: may increase side effects such as dizziness, drowsiness, confusion and difficulty concentrating.

Link to comment
Share on other sites

×
×
  • Create New...